# SDR YENA20111012361

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 38,473 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 84 FLL-JFK, ON GROUND MAINTENANCE CHECK FOUND EXIT IDENTIFIER EMERGENCY LIGHTS ON R1, R2, L2 DOORS HAS NUMEROUS BULBS BURNT OUT.  EMERGENCY LT TEST FAILED.  RELAMPED ALL EXIT IDENTIFIER AS REQUIRED PER AMM 33-51-00.  OPS CHECK OK.
